# SDR DALA14025869212

- Difficulty date: April 19, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,006 hours, 26,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1390, SUPPORT WEB HAS CORROSION ON FORWARD AND AFT FACE.  CUTOUT DAMAGED WEBS.  FABRICATED AND INSTALLED REPAIR SPLICES IAW ERA 523972-14, REV O.
